# SDR SWAA086931

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 52,234 hours, 51,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434369
- Part serial: 01094
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING I/B AFT FLAP DELAMINATED.  REPLACED FLAP PER MM.
